# SDR MASA99037

- Difficulty date: March 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17231
- Make and model: Cndair CL6002B19
- Aircraft serial: 7231
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393215
- Condition: Cracked
- Location: Lt Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RDU/BOS - FLT 5816 - APPROXIMATELY 15 MINUTES OUT OF BOS, THE NR 1 FORWARD WINDSHIELD CRACKED.  AIRCRAFT LANDED WITHOUT INCIDENT AND DID NOT DECLARE AN EMERGENCY.  MAINTENANCE INSPECTED THE WINDSHIELD AND NOTED 15 INCHES OF VERTICAL CRACKING IN THE MIDDLE PLY AND 3 TO 4 INCHES OF CRACKING IN THE INNER PLY.  MAINTENANCE REPLACED THE WINDSHIELD.  AIRCRAFT WAS RETURNED TO SERVICE.  (X)
